Czechoslovak Mathematical Journal

, Volume 67, Issue 2, pp 557–578

H-anti-invariant submersions from almost quaternionic Hermitian manifolds

Article
  • 34 Downloads

Abstract

As a generalization of anti-invariant Riemannian submersions and Lagrangian Riemannian submersions, we introduce the notions of h-anti-invariant submersions and h-Lagrangian submersions from almost quaternionic Hermitian manifolds onto Riemannian manifolds. We obtain characterizations and investigate some properties: the integrability of distributions, the geometry of foliations, and the harmonicity of such maps. We also find a condition for such maps to be totally geodesic and give some examples of such maps. Finally, we obtain some types of decomposition theorems.

Keywords

Riemannian submersion Lagrangian Riemannian submersion decomposition theorem totally geodesic 

MSC 2010

53C15 53C26 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    C. Altafini: Redundant robotic chains on Riemannian submersions. IEEE Transactions on Robotics and Automation 20 (2004), 335–340.CrossRefGoogle Scholar
  2. [2]
    D. V. Alekseevsky, S. Marchiafava: Almost complex submanifolds of quaternionic manifolds. Steps in differential geometry (Kozma, L. et al., eds.). Proc. of the colloquium on differential geometry, Debrecen, 2000, Inst. Math. Inform. Debrecen, 2001, pp. 23–38.Google Scholar
  3. [3]
    P. Baird, J. C. Wood: Harmonic Morphisms between Riemannian Manifolds. London Mathematical Society Monographs, New Series 29, Oxford University Press, Oxford, 2003.Google Scholar
  4. [4]
    A. L. Besse: Einstein Manifolds. Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer, Berlin, 1987.Google Scholar
  5. [5]
    J.-P. Bourguignon: A mathematician’s visit to Kaluza-Klein theory, Conf. on Partial Differential Equations and Geometry, Torino, 1988, Rend. Sem. Mat. Univ. Politec. Torino, Special Issue (1989), 143–163.MATHGoogle Scholar
  6. [6]
    J. P. Bourguignon, H. B. Lawson Jr.: Stability and isolation phenomena for Yang-Mills fields. Commum. Math. Phys. 79 (1981), 189–230.MathSciNetCrossRefMATHGoogle Scholar
  7. [7]
    D. Chinea: Almost contact metric submersions. Rend. Circ. Mat. Palermo II. Ser. 34 (1985), 89–104.MathSciNetCrossRefMATHGoogle Scholar
  8. [8]
    V. Cortés, C. Mayer, T. Mohaupt, F. Saueressig: Special geometry of Euclidean supersymmetry I. Vector multiplets. J. High Energy Phys. (electronic) 3 (2004), no. 028, 73 pages.Google Scholar
  9. [9]
    M. Falcitelli, S. Ianus, A. M. Pastore: Riemannian Submersions and Related Topics, World Scientific Publishing, River Edge, 2004.CrossRefMATHGoogle Scholar
  10. [10]
    A. Gray: Pseudo-Riemannian almost product manifolds and submersions. J. Math. Mech. 16 (1967), 715–737.MathSciNetMATHGoogle Scholar
  11. [11]
    S. Ianuş, R. Mazzocco, G. E. Vîlcu: Riemannian submersions from quaternionic manifolds. Acta. Appl. Math. 104 (2008), 83–89.MathSciNetCrossRefMATHGoogle Scholar
  12. [12]
    S. Ianus, M. Vişinescu: Kaluza-Klein theory with scalar fields and generalised Hopf manifolds. Classical Quantum Gravity 4 (1987), 1317–1325.MathSciNetCrossRefMATHGoogle Scholar
  13. [13]
    S. Ianus, M. Visinescu: Space-time compactification and Riemannian submersions. The Mathematical Heritage of C. F. Gauss, Collect. Pap. Mem. C. F. Gauss, World Sci. Publ., River Edge (1991), 358–371.CrossRefGoogle Scholar
  14. [14]
    J. C. Marrero, J. Rocha: Locally conformal Kähler submersions. Geom. Dedicata 52 (1994), 271–289.MathSciNetCrossRefMATHGoogle Scholar
  15. [15]
    F. Mémoli, G. Sapiro, P. Thompson: Implicit brain imaging. NeuroImage 23 (2004), 179–188.CrossRefGoogle Scholar
  16. [16]
    M. T. Mustafa: Applications of harmonic morphisms to gravity. J. Math. Phys. 41 (2000), 6918–6929.MathSciNetCrossRefMATHGoogle Scholar
  17. [17]
    B. O’Neill: The fundamental equations of a submersion. Mich. Math. J. 13 (1966), 458–469.MathSciNetMATHGoogle Scholar
  18. [18]
    K.-S. Park: H-semi-invariant submersions. Taiwanese J. Math. 16 (2012), 1865–1878.MathSciNetMATHGoogle Scholar
  19. [19]
    K.-S. Park: H-slant submersions. Bull. Korean Math. Soc. 49 (2012), 329–338.MathSciNetCrossRefMATHGoogle Scholar
  20. [20]
    K.-S. Park: H-semi-slant submersions from almost quaternionic Hermitian manifolds. Taiwanese J. Math. 18 (2014), 1909–1926.MathSciNetCrossRefMATHGoogle Scholar
  21. [21]
    R. Ponge, H. Reckziegel: Twisted products in pseudo-Riemannian geometry. Geom. Dedicata 48 (1993), 15–25.MathSciNetCrossRefMATHGoogle Scholar
  22. [22]
    B. S. ahin: Anti-invariant Riemannian submersions from almost Hermitian manifolds. Cent. Eur. J. Math. 8 (2010), 437–447.MathSciNetCrossRefGoogle Scholar
  23. [23]
    B. S¸ahin: Riemannian submersions from almost Hermitian manifolds. Taiwanese J. Math. 17 (2013), 629–659.MathSciNetCrossRefGoogle Scholar
  24. [24]
    B. Watson: Almost Hermitian submersions. J. Differ. Geom. 11 (1976), 147–165.MathSciNetCrossRefMATHGoogle Scholar
  25. [25]
    B. Watson: G, G′-Riemannian submersions and non-linear gauge field equations of general relativity. Global Analysis–Analysis on Manifolds. Teubner-Texte Math. 57, Teubner, Leipzig, 1983, pp. 324–349.Google Scholar

Copyright information

© Institute of Mathematics of the Academy of Sciences of the Czech Republic, Praha, Czech Republic 2017

Authors and Affiliations

  1. 1.Division of General MathematicsUniversity of SeoulSeoulRepublic of Korea

Personalised recommendations